# SDR ALA0001292

- Difficulty date: August 21, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N16887
- Make and model: Doug DC-9-82
- Aircraft serial: 49116
- Aircraft time: 53,128 hours, 29,702 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT NUT PLATE MOUNT AREA, STA 1338 BELOW LT AFT LAV.  A SPLICE SECTION WAS INSTALLED IAW SRM 51-30-0 AND 51-10-3.
